Doctor insights on:
Hives On Face And Neck
8 yr old severe sunburn type hives on face and neck in spring. Lasts 4-6 wks. Extreme itch. Anti-hist and top. Steroids not help. Is it auto immune?
Unlikely: I suspect that what the child had was something like poison ivy and not truly hives. It usually takes a much more potent cortisone cream to control the rash and at times even oral steroid may be needed. If this has gone away, don't lose sleep over it. If it comes back, see your doctor. ...Read more
Breaking out in little hives on face, neck, &chest for weekn a half. What could it be? Itchy! i break out, take Benadryl (diphenhydramine) n they go down, itch, then back.
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
Raised red itchy hives on face & neck that come/go for 10 days since husband had stroke driving car while we were going 70 on hwy. Stress related? TX?
Stress Trigger: You definitely have been going through a lot over the last 2 weeks. Stress can trigger a number of health related issues including hives. Treat with non-sedating antihistamines like Zyrtec 1-2 times per day with Benadryl (diphenhydramine) for breakthrough symptoms for the next few days until hives resolve and things settle down. Take care of yourself and your husband. All the best. ...Read more
Hives on face neck and chest that started 2 days after finishing a z oak. Nothing else in my life is new but that medication. It's very itchy but I'm not anaphylactic my breathing is fine. My heart races a bit but not insane. I have nausea and digestive u
See doctor: Although the likelihood is low, it is possible that you have become allergic to z pak (azithromycin). Given its long half life, the reaction may linger on for another week. On the other hand, this could be from a viral infection for which you were given z pak (azithromycin) . Given your heart and GI symptoms, it is prudent to get checked by your doctor ASAP. ...Read more
I've had a horrible headache on/off for 8 days tonight i broke out in hives all over my face neck and arms; no new products is this due to the headache?
Medication?: What did you take for your headaches? If you took medications in the family of Aspirin and or nsaids, such as ibuprofen, motrin, aleve, (naproxen) you may have developed an allergy to them. See a doctor for treatment and the headache needs to be evaluated too if it has been persistent that long! ...Read more
Hives: Hives on your face and neck only are possibly related to a topical exposure to an allergen. Think, fragrances, make-up, lotions, sunscreens. Some times allergic reactions require the sun as a triggering reaction (photosensitive or phototoxic reactions to medications). See an allergist for this problem if your pcp has no answers. ...Read more
When im anxious i sometimes break out in hives on my neck, and my face starts to tingle.Why is that?
Anxiety ; your body: Your skin is richly endowed with sensory nerves, and your skin is closely related to the same type of cells which developed into your nervous system. Anxiety can cause all kinds of physical symptoms, and hives on your skin are relatively common too. Also your face can tingle when you're breathing more quickly (due to anxiety). Electrolyte changes in your body can lead to tingling sensations. ...Read moreSee 1 more doctor answer
My son is having a strange skin reaction on his torso, neck and head. It looks a bit like hives but doesn't itch. What could it be?
I have a cluster of hives and sores on my neck, and i don't know what its from. It forms a white head but its not itchy. But its awful looking! help!
Today it was 80d and the outdoors heat made me have red splotches on my face as well as hives on my neck. Allergic to heat? Med for this? Very annyng
Could be: avoid heat if you can, try a non-sedating OTC antihistaminic, take it at night though, might still cause sedation, or don't drive or operate machinery for the first doses till you make sure it is non-sedating, if that doesn't work see an allergist, good luck ...Read more
What can cause skin tingling, specifically in my upper chest area, neck and face? Have hives and red rash on my skin past few days, too. Related?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This could be several diseases. ...Read more
I have been dx'd with chronic urticaria & hypothyroid. Now I have a red vasculitic rash on my face/neck (not butterfly, not hives). What is this?
Autoimmune: It could be that your hypothyroidism is related to hashimoto's thyroiditis which can be associated with chronic urticaria, did you check your thyroid antibodies? One autoimmune disease can coexist with another causing the vasculitic rash. You need to see an immunologist for a work up. ...Read moreSee 1 more doctor answer
For the past week after I’m done exercising I get a bad hives breakout on my stomach, chest, neck, back and my face gets swollen. Is it an allergy?
Exercise rash: Hi there this could be an allergy due to exercise......an abnormal response right...or a rash due to heat and sweating. Use an anti allergy an hour pre work out. Wear breathable clothing and see if this still occurs....if yes you do need to see your Gp....if no...great ...Read more
Broke out in hives starting at noon time, now 3:30 and they are spreading. Took benadryl (diphenhydramine). Head to urgent care? What could it be? On neck, arms, hands.
Can you Breathe?: If you can breathe and speak in a sentence then please do not go to the er. But, call your family doctor for an appointment. ...Read more
I've had itchy hives that atarted on my neck and spread to jaw, face, and stomach. Benadryl (diphenhydramine) doesn't work. Er doctor said hives but they arent going away?
See your doctor: Firstly, are you sure that what you have are hives? If what you have are hives, you may also take h2blockers (histamine receptor 2 blockers) such as zantac, pepcid, or tagamet in addition to your h1blocker such as benadryl (diphenhydramine). If your "hives" persist and this is a new condition, then you may need to have tests performed to make sure there are no internal or other causes for this itchy rash. ...Read moreSee 1 more doctor answer
5 year old son woke up with hives all over his body (arms, abdomen, back, buttocks, legs, feet, hands, ears, neck, face) yesterday (monday) morning. i?
Viral infection?: At that age, food allergy or a viral infection would be the most likely cause. If it is from food allergy, it should be gone in less than a day unless he continues to eat the same food. If from viral infection, it may last up to a few weeks and may get worse before it gets better. Try antihistamine up to 3x day. If problem persists, see allergist. ...Read moreSee 3 more doctor answers
Diagnosed w/strep throat, took amoxicillin for 2 days,dvlp'd hives on face feet hands from penicillin reactions, how to make hives go away fast?
What do I have when my glands are sore and I have hive like bumps on face, arms, neck? I am 52 years old healthy female.
Bumps and sore gland: Based the information given it would impossible to make a diagnosis. The possible causes of the symptoms are too broad and other information about your symptoms your environment and your past medical history would be necessary to even venture a guess. You should seek out immediate attention if you have more ominous symptoms such as pain or fever and if your bumps or gland swelling does not go down in the course of 1 to 2 weeks i would definitely have an evaluation by your primary care doctor. ...Read more